Publication
Title
Statistical mechanics and path integrals for a finite number of bosons
Author
Language
English
Source (journal)
Solid state communications. - New York, N.Y.
Publication
New York, N.Y. : 1999
ISSN
0038-1098
Volume/pages
109(1999), p. 615-620
ISI
000079004300011
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 02.12.2017
To cite this reference